# SDR WWMA9700215

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103731
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 1,515 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND CAPTAINS FRONT WINDSHIELD CRACKED AND THE WINDSHIELD WIND SPOILER BENT.  REPLACED CAPTAINS WINDSHIELD AND SPOILER.
